Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

On ortho evra patch. Have nausea, headaches, dizziness. Pregnancy test reports negative. What is happening?

Hello, I ve been on the ortho evra patch for about four months. I started experiencing nausea my first month and straight through. I m also experiencing frequent headaches and dizziness . I ve take multiple pregnancy tests that came back negative. (My last one taken today when I began bleeding and cramping bit I m still on my third patch for another 4 days). I also noticed a few days ago some movement in my lower belly which scared me. I thought it might just be gas or food passing through. But I ve never experienced this and it s happening anytime of the day whether I eat or not... I ve a child and with this movement someone would swear I was pregnant its not in the same direction it s unpredictable. Yet my first response test came back negative. Any advise ??
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The symptoms you are having are likely to be due to the hormonal changes your body is going through. Abdominal distension is more commonly related to gas and indigestion. Since the pregnancy test is negative, there is nothing to worry.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor